MAUDE Adverse Event Report: SMITH & NEPHEW, INC. EVOS 2.7MM X 75MM LCK SCR T8 S-T; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. EVOS 2.7MM X 75MM LCK SCR T8 S-T; PLATE, FIXATION, BONE
Model Number 72412775
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, an evos 2.7mm x 75mm locking screw s-t was bent.The sales representative noticed it just after he took the device out of the packaging.No patient involvement or other complications were reported.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was returned for evaluation.The visual inspection of the returned evos 2.7mm x 75mm lck scr t8 s-t appears to be bent in the middle.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of the complaint history on the listed part revealed no prior complaints for the listed failure mode with the same batch number.Some potential probable causes for this event could include damaged product, implant corrosion or wear.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A relationship between the device and the reported incident was corroborated.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaints will be reopened.No further investigation is warranted for these complaints; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
EVOS 2.7MM X 75MM LCK SCR T8 S-T
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11431051
Report Number1020279-2021-01841
Device Sequence Number3618524
Product Code HRS
UDI-Device Identifier00885556436547
UDI-Public00885556436547
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72412775
Device Catalogue Number72412775
Device Lot Number19LB01754
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1